×

zbMATH — the first resource for mathematics

Inertia theorems for matrices: the semidefinite case. (English) Zbl 0192.13402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gantmacher, F.R; Gantmacher, F.R, ()
[2] Sylvester, J.J; Sylvester, J.J; Sylvester, J.J, A demonstration of the theorem that every homogeneous quadratic polynomial is reducible by real orthogonal substitutions to the form of a sum of positive and negative squares, Phil. mag., Phil. mag., Math. papers I, 142, 378-381, (1904), Cambridge
[3] Bellman, R, Introduction to matrix analysis, (1960), McGraw-Hill New York · Zbl 0124.01001
[4] Lyapunov, A; Lyapunov, A, Problème Général de la stabilité du mouvement, (), (1892), 1893
[5] Taussky, O, A remark on a theorem by Lyapunov, J. math. anal. appl., 2, 105-107, (1961) · Zbl 0158.28203
[6] Taussky, O, A generalization of a theorem by Lyapunov, J. soc. ind. appl. math., 9, 640-643, (1961) · Zbl 0108.01202
[7] Ostrowski, A; Schneider, H, Some theorems on the inertia of general matrices, J. math. anal. appl., 4, 72-84, (1962) · Zbl 0112.01401
[8] Givens, W, Elementary divisors and some properties of the Lyapunov mapping \(X → AX + XA\^{}\{∗\}\), Argonne natl. lab. report ANL-6546, (1961)
[9] Cauchy, A, Sur l’équation à l’aide de laquelle on détermine LES inégalités séculaires des mouvements des planètes, Ouevres complètes, iie série, 9, 174-195, (1829)
[10] Beckenbach, E.F; Bellman, R, Inequalities, Ergeb. math. u. grenzg. N.F., 30, (1961) · Zbl 0513.26003
[11] Hamburger, H.L; Grimshaw, M.E, Linear transformations in n-dimensional vector space, (1951), Cambridge Univ. Press Cambridge · Zbl 0043.32504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.